# SDR HALA2011062100275

- Difficulty date: June 21, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 28141
- Aircraft time: 36,129 hours, 6,786 cycles
- Engine: Pwa PW4060
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Fmu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - MAINT ENTRY- FOUND RT ENG WIRE HARNESS CABLE TO FMU PLUG P2 HAS INSULATION DAMAGE.  NO DAMAGE TO SHIELD OR CONDUCTORS.  REPAIRED WIRE CABLE INSULATION IAW SWPM 20-10-13.  SECURED WIRE HARNESS.  OK FOR SERVICE.
